# SDR REXA2018012000039

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 21,788 hours, 14,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN THE EMERGENCY LIGHT SWITCH IS PLACED IN THE ARMED POSITION,  THE EMERGENCY LIGHTS COME ON AND WON'T GO OFF.  PERFORMED A RESET PROCEDURE, ALL CHECKS WERE NORMAL IAW AMM 33-51-00.
